# SDR COMA9960197

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Shattered
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT SIDE WINDOW CRACKED AT 33,000 FT.  SHATTERED ON FINAL APPROACH.  REPLACED WINDOW.
